# SDR ANCF20200311001

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 19,860 hours, 20,522 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21684
- Part serial: 4873
- Condition: Hot
- Location: Mlg
- Part time: 15,044 hours, 22,176 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

10.MAR.2020 @ BOG -> FLIGHT AV9716 (BOG-BAQ) PILOT REPORT WO 16176367:  
DURING TAKE OFF ROLL, BRAKES HOT APPEAR ON ECAM BRAKE #4 WAS AT 310°C AND OTHERS WERE AT 150°C OR BELOW 

10.MAR.2020 @ BOG -> CORRECTIVE ACTION AS FOLLOWS:
IN ACCORDANCE WITH AMM 32-42-27 PB 401 THE BRAKE-MLG #4 WAS REMOVED AND REPLACED;  P/N OFF 2-1684 S/N OFF 4873,  P/N ON 2-1684 S/N ON 4471 - TORQUE WRENCH P/N QD3R250A S/N 1116500443 DUE DATE 27-AUG-2020. AIRCRAFT WAS RETURNED TO SERVICE.
